# SDR FDEA201605131547

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB39545
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE COMPARTMENT, FIXED LE SKIN SUPPORT FRAME INTERNAL DOUBLER FOUND CRACKED, AT STATION XOS 667.  CRACKED DOUBLER REMOVED IAW SRM 51-31-01-0G & FABRICATED DWG ARB3954 REV K.  INSTALLED NEW DOUBLER IAW SRM 51-31-01-06.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
